# SDR CA980707037

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 5630 · Door Windows
- Part: Slider Assy
- Part number: 350902502
- Condition: Separated
- Location: Rt Door
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT HAND SLIDER WINDOW ASSY DEPARTED IN CRUISE.  SLIDER RAILS IN GOOD CONDITION AND FIRMLY ATTACHED TO WINDOW. DOOR HAD BEEN REMOVED THE DAY BEFORE FOR SLINGING OPERATIONS.
